BLS scenario 10 is the final BLS scenario within the BLS Express Study Guide. This scenario covers BLS for opioid overdose.
If you have not completed part 1 and Part 2 of the BLS Express, make sure to do that. Part 1 and 2 will prepare you for the BLS scenarios and help you achieve mastery of BLS concepts before beginning the scenarios.
0 of 9 Questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 9 Questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
Congratulations, you have completed scenario 10 of the BLS Express Ultimate Study Guide. Feel free to go back through any of the content by returning to the BLS Study Guide Main Page. Return to BLS Study Guide Main Page
1. You are working in a medical clinic and you enter the break room. Upon entering, you see one of your coworkers with her head down on the table. It appears that she is asleep but she does not move at all and something just "doesn't seem right."
You place your hand on her shoulder and say "are you ok." She does not respond and you repeat this only louder and more aggressively. There is still no response.
What will you do now that you have established that your coworker is unresponsive?CorrectIncorrect
2. (True or False) As a single rescuer, you should NOT leave the patient for any reason, but you should begin CPR and wait for help to come.CorrectIncorrect
3. You activate a code blue, get the AED, and a coworker to help, and you quickly return to the patient. You now position the patient on the floor. What is your next intervention?CorrectIncorrect
4. When you check breathing, you see that the patient has NO chest rise and fall and appears cyanotic. Your pulse check reveals a carotid pulse of 50/minute.
What should you do now?CorrectIncorrect
5. You open the airway using a head tilt-chin lift and your coworker begins rescue breathing with a bag-mask for this adult victim. What is the rate for breaths per minute with rescue breathing for the adult victim?CorrectIncorrect
6. Rescue breathing is now being performed and you are trying to determine the cause of this arrest. The airway is open and does not seem to be obstructed with each ventilation. What is another common cause of respiratory arrest that is easily reversed?CorrectIncorrect
7. Help has arrived and a crash cart is now available. Coworkers attach the defibrillator to monitor the victim. Since this adult victim is experiencing respiratory arrest, what medication will you give at this time in order to reverse any potential opioid overdose?CorrectIncorrect
8. Naloxone can be given by which of the following routes? (Choose all correct answers)CorrectIncorrect
9. A coworker who is present finds a bottle of oxycodone tablets in the victim's purse that was at her side.
After the dose of intranasal naloxone is given, the victim moves her extremities and begins to moan. She is now breathing on her own and appears less hypoxic. Great job with this scenario. Last question.
(True or False) Only one dose of Naloxone should be given for opioid overdose.CorrectIncorrect
(2020-2025 AHA BLS Guidelines)